# SDR MALA090116

- Difficulty date: August 25, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 26,469 hours, 29,528 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED DENT NOTED IN OUTER SKIN RT EMERGENCY EXIT DOOR 4.75 INCH FORM FWD EDGE OF DOOR AND 6.25 INCH FROM DOOR BOTTOM.  REPAIRED IAW EO S52028 AND S52180.
